# SDR SWIA201128560

- Difficulty date: November 13, 2011
- Submitted: November 19, 2011
- Operation: Air carrier
- Aircraft: N763SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10228
- Aircraft time: 18,830 hours, 11,515 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HYD 1 LO PRESSURE IN FLIGHT WITH QUANTITY AT 0 PERCENT.  (FLT 5392)  REPLACED NR 1 EDP, SERVICED NR 1 HYDRAULICS SYSTEM.  REPLACED ALL 4 SYSTEM 1 HYDRAULIC FILTERS.  P/N 66190-05 S/N OFF S/N K1290.
